MAUDE Adverse Event Report: Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator

Nalu Medical, Inc Nalu Neurostimulation System; Peripheral Nerve Stimulator
Model Number 34003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The nalu representative reported that the patient had been missing for several days of their nalu trial and discovered that the patient was admitted to a care facility via the baker act.And the patient reportedly remains in a medical facility, possibly having also sustained a cardiac event.The nalu trial leads were removed.There is no confirmation of a cardiac event, only patient assertion.Nalu trial leads were removed as designed.
 
Additional Manufacturer Narrative
After conducting a post-acquisition, retrospective review of nalu peripheral nerve stimulation complaint records, boston scientific determined that this event meets mdr reporting criteria.The following mdr information is being submitted as part of capa investigation pcar42 remediation activities.There does not appear to be any correlation between the patient's mental status and the nalu trial.There is no confirmation of a cardiac event, only patient assertion.The reported device was not returned for evaluation.Therefore, the root cause cannot be determined.

Brand Name
Nalu Neurostimulation System
Common Device Name
Peripheral Nerve Stimulator
Manufacturer (Section D)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
Nalu Medical, Inc
2320 faraday ave
suite 100
carlsbad CA 92008 -724
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008--724
MDR Report Key50792854
Report Number3015425075-2026-00499
Device Sequence Number10510437
Product Code GZF
UDI-Device Identifier00812537035055
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number34003
Device Lot Number9456248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown